# SDR SWIA201231930

- Difficulty date: October 8, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 32,439 hours, 25,910 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Buckle
- Condition: Out Of Adjust
- Location: Fa Seatbelt
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT SEATBELT BUCKLE IS HARD TO UNLATCH.  (FLT 6533)  ADJUSTED FLIGHT ATTENDANT SEATBELT BUCKLE.
